# SDR AALA201802029013

- Difficulty date: January 30, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 1,673 hours, 193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM ALERT,  CLASS 31,  REMOTE CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNITS.  FAULT CODE 33-12131.  MAINTENANCE REPLACED THE L4 DOOR WIRELESS EMERGEMCY LIGHT SYSTEM CONTROL UNIT IAW AMM 33-51-07. OPS CHECKED NORMAL.
